# SDR REXA201100645

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 17,001 hours, 14,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL DURING CRUISE.  TROUBLE SHOT FLAP FAIL IAW 27-052G AND FIM 27-50-00 FECU CODES SHOWED LEFT BPSU, ADC SIGNALS FECU PER FIM 27-50-00 MEGAOHMED LEFT BPSU AND WIRING HARNESS WITH NO DEFECTS NOTED. R & R FECU IAW 27-51-05. OPS CHECKED GOOD. S
